MathSciNet Relay Station
MathSciNet bibliographic data
MR2437868 39A11 (47J30 58E05)
Candito, Pasquale; Giovannelli, Nicola Multiple solutions for a discrete boundary value problem involving the $p$-Laplacian. Comput. Math. Appl. 56 (2008), no. 4, 959–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement